Notes on a stochastic game with information structure

Thomas Ferguson*, Lloyd Shapley, Robert Weber

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)223-228
Number of pages6
JournalInternational Journal of Game Theory
Volume31
Issue number2
DOIs
StatePublished - Dec 1 2002

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Cite this